Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Chebyshev measures

Authors: Raphaël Cerf and Carlo Mariconda
Journal: Proc. Amer. Math. Soc. 125 (1997), 3321-3329
MSC (1991): Primary 41A50, 46G10, 52A20
MathSciNet review: 1422852
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce Chebyshev measures. We generalize the representation theorem concerning both measures admitting a density function which is a $T$-system and oriented measures.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 41A50, 46G10, 52A20

Retrieve articles in all journals with MSC (1991): 41A50, 46G10, 52A20

Additional Information

Raphaël Cerf
Affiliation: Université Paris sud, Mathématiques, bâtiment 425, 91405 Orsay Cedex, France

Carlo Mariconda
Affiliation: Dipartimento di Matematica pura e applicata, Università di Padova, 7 via Belzoni, 35131 Padova, Italy

PII: S 0002-9939(97)04095-1
Keywords: Oriented measure, vector measure, Lyapunov, Chebyshev, $T$--system
Received by editor(s): August 29, 1995
Received by editor(s) in revised form: June 13, 1996
Additional Notes: The second author (C.M.) was supported by a Grant of the Consiglio Nazionale delle Ricerche (Grant 203.01.62).
Communicated by: J. Marshall Ash
Article copyright: © Copyright 1997 American Mathematical Society